What’s wrong with this picture? –

April 10, 2019  – The U.S. Food and Drug Administration (FDA) has received reports of serious harm in patients who are physically dependent on opioid pain medicines suddenly having these medicines discontinued or the dose rapidly decreased. These include serious withdrawal symptoms, uncontrolled pain, psychological distress, and suicide … Rapid discontinuation can result in uncontrolled pain or withdrawal symptoms. In turn, these symptoms can lead patients to seek other sources of opioid pain medicines, which may be confused with drug-seeking for abuse. Patients may attempt to treat their pain or withdrawal symptoms with illicit opioids, such as heroin, and other substances.

Full Story @ DailyKos.com

SIGN UP TODAY!

Subscribe now and receive a FREE download of Russell Brand's interview with Dr. Gabor Maté (3/22/20) as they discuss: The Coronavirus, the infodemic, fear, acceptance, addiction, good books, and turning crisis into opportunity. Courtesy of Addiction Recovery eBulletin® with permission from Russell Brand and Dr. Gabor Maté.